# SDR AWXA200500426

- Difficulty date: March 11, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,649 hours, 31,864 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577683
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-05 CHECK EXFOLIATION CORROSION WAS FOUND ON UPPER SURFACE OF BILGE SKIN BETWEEN BS 988 AND BS 1005, STR 26 LT AND STR 27 RT.  MAINTENANCE CUT OUT CORRODED SKIN FROM BS 988 TO BS 1005, STR 26 LT TO STR 27 RT; FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR PART IAW B737-300 SRM 53-00-01 FIG 226.
